I have been on this drug for about a month. It was so good at first; I had lots of energy and other than frequent urination which has dissipated, all was well. Then bam, now I feel fragile, dizzy, unsteady, and breathless. Cannot handle anything and want to cry all the time. What happened? How do I get off this?
I see it's been over month how are you did you see your doctor? What happened, I have found that after the frist burst of energy wellburtrin has been less effective. I have been on 100 mg extended release for 4 months. To counter the zombie like effects of Effexor rx.
Hi! So, about two weeks in, I began feeling a little breathless. I definitely wasn't feeling the more destructive parts of my depression as much, but I started to feel anxious. I felt the way I feel when I'm about to return home to some kind of simmering conflict with my partner. Like, I was anxious about a fight I was about to have, but there was literally nothing looming... It was just the feeling. There were times I'd have to take a break at work, sit down, close my eyes, breathe through it, and tell myself that there was nothing going on -- that my relationship was fine, and that we weren't fighting. This lasted for about two or three weeks, but I was able to manage it by removing myself from whatever situation I was in, and breathing through it. That feeling went away eventually. My mood really leveled out after a while. If taking that quiet time doesn't help you, I'd consider talking to your doctor about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Nov 2014 • 2 answers
Updated 5 Jan 2015 • 1 answer
Updated 17 Jun 2015 • 1 answer
Updated 20 Feb 2016 • 1 answer
Frequent Urination - Sir, I am 19 year old and I had unwanted 72 last 5 days ago ... but aftr taking
Updated 23 Jul 2017 • 2 answers